My son (11) has been diagnosed with ADHD, OCD and Anxiety. Most recently he has been diagnosed with Aspergers which actually explains a lot regarding interests and social issues. With stimulents (Concerta and Focalin) as well as Zolof for the OCD and Anxiety everything stays managable for the most part. He is high functuning and does very well in school other than social issues. As a small child he studdered and had a blinking eye tick. Most recently he has acquired a throat clearing tick. I now understand that children with Aspergers can sometimes have ticks that come and go. The actions that I am questionning now are only aparant when the Concerta and Focalin wear off. Not only does the ADHD kick into high gear, and major domination of conversations, but he has verbal outbursts of reoccuring words. They change from time to time. Odd things like "fart", "intestinal distress", "shishcabob" etc. With the meds in action, he is a very intelligent, calm, considerate child. When the meds start wearing off he becomes a bad comedian with outbursts of odd words and sounds. Is this just the ADHD kicking in, or coud it be Tourettes? I would be appreciate any thoughts or suggestions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.